# SDR SWAA030837

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 23,932 hours, 20,472 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 6546113
- Part serial: 0386
- Condition: Corroded
- Location: Lt Mlg Trunion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT MLG TRUNNION PIN CORRODED.  REMOVED AND REPLACED LEFT MLG TRUNNION PIN PER MM.
